Computing Solutions for Large General Equilibrium Models Using GEMPACK
W Jill Harrison and
Computational Economics, 1996, vol. 9, issue 2, 83-127
References: Add references at CitEc
Citations: View citations in EconPapers (36) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Working Paper: Computing Solutions for Large General Equilibrium Models Using GEMPACK (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:9:y:1996:i:2:p:83-127
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2
Access Statistics for this article
Computational Economics is currently edited by Hans Amman
More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().